# SDR SWAA2015050639332

- Difficulty date: March 23, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N356SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25251
- Aircraft time: 74,944 hours, 63,443 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Part number: 6548608
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD AREA OF WING TO BODY FAIRING ANGLE CRACKED AT BS 540, STRINGER 24L.  R & R ANGLE IAW SRM & DWG.
